MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE2; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE2; CEMENTLESS STEM
Model Number 01.18.242
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 july 2018: lot 133015:30 items manufactured and released on 02 september 2013.Expiration date: 2018-07-31.No anomalies found related to the problem.To date, 26 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager on jul 12, 2018: partial hip revision surgery (stem, head and liner) occurred 3 years and 6 months after primary cementless total hip arthroplasty.Radiographic images provided show the presence of radiolucent lines around the stem suggesting mobilization.Aseptic loosening is a possible, literature described adverse event after cementless hip arthroplasty and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
The patient came in complaining of pain 3 years and 6 months after primary.The surgeon determined that the stem had potted.The surgeon revised the stem, head and liner.The surgery was completed successfully.

Brand Name
AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE2
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7718470
Report Number3005180920-2018-00544
Device Sequence Number11016816
Product Code LZO
UDI-Device Identifier07630030804670
UDI-Public07630030804670
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number01.18.242
Device Lot Number133015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;